# SDR SWAA2022021874529

- Difficulty date: August 23, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE COMPOSITE DELAMINATION ON PANEL 441BL / POSSIBLE COMPOSITE DELAMINATION ON PANEL 441BL REPAIRED IAW SRM 54-50-70-2R-1 TABLE 201 AND IAW SRM 51-70-05-2R-2
